sison

          

Name: VIRGILIO P. SISON

Rank: PROFESSOR 1

Highest Degree: PHD MATHEMATICS

Specialization: CODING THEORY

Research Interest: CRYPTOGRAPHY, COMBINATORIAL GEOMETRY, CODING THEORY, LINEAR ALGEBRA, ALGEBRA, NUMBER THEORY

Publications: 

Hernandez, B. S., & Sison, V. P. (2016). Grassmanian codes as lifts of matrix codes derived as images of linear block codes over finite fields. Global Journal of Pure and Applied Mathematics, 12(2), 1801-1820.

Palacio, J. D., & Sison, V. P. (2013). Images of linear block codes over F_q+uF_q+vF_q+uvF_q. Open Journal of Applied Sciences, 3(1B), 27-31.

Falcunit, D. F. Jr., & Sison, V. P. (2012). Homogeneous weight and scaled isometry on F_{p^2}-linear map. Philippine Computing Journal, 7(2), 18-22.

Lampos, J. M. T., & Sison, V. P. (2012). Bounds on the p^r-ary image of linear block codes over finite semi-local Frobenius ring F_{p^r}+vF_{p^r}, Southeast Asian Journal of Sciences, 1(1), 76-98.

Lampos, J. M. T., & Sison, V. P. (2012). Systematic unit-memory binary convolutional codes from linear block codes over F_{2^r}+vF_{2^r}. International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering, World Academy of Science, Engineering and Technology, 6(11), 1481-1484.

Palacio, J. D., Sison, V. P., & Lampos, J. M. T. (2012). On the minimum hamming distance of the p^m -ary image of linear block codes over the finite chain ring F_{p^m}+u F_{p^m}+ u^2 F_{p^m}+...+ u^{r-1} F_{p^m}, u^r=0 . Philippine Computing Journal, 7(2), 43- 46.

Palines, H. S., & Sison, V. P. (2012). A computer search algorithm for optimum free distance binary convolutional codes. Philippine Computing Journal, 7(2), 47-53.

Palines, H. S., & Sison, V. P. (2012). Deriving the parity check matrix of a ring convolutional code. Matimyas Matematika, Journal of the Mathematical Society of the Philippines, 35(1-2), 57-63.

Palines, H. S., & Sison, V. P. (2012). On self-dual convolutional codes over rings. East-West Journal of Mathematics, 14(1), 28-36.

Sison, V. P. (2007). Heller-type bounds for the homogeneous free distance of convolutional codes over finite Frobenius rings. Matimyas Matematika, Journal of the Mathematical Society of the Philippines, 30(1), 23-30.

Sison, V. P. (2007). Homogeneous bounds for the image of linear block codes over Galois ring extensions. Matimyas Matematika, Journal of the Mathematical Society of the Philippines, 30(2-3), 113-116.

Solé, P., Sison, V. P. (2007). Bounds on the minimum homogeneous distance of the p^r-ary image of linear block codes over the Galois ring GR(p^r,m). IEEE Transactions in Information Theory, 53(6), 2270-2273.

Solé, P., Sison, V. P. (2007). Quaternary convolutional codes from linear block codes over Galois rings. IEEE Transactions in Information Theory, 53(6), 2267-2270.

Cerezo, B. R., Pasion, A. M., & Sison, V. P. (2006). Binary convolutional codes and linear block codes over F_4. Matimyas Matematika, Journal of the Mathematical Society of the Philippines, 29(1-2), 9-17.

 

Free business joomla templates